Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 16, NWS La Crosse, WI

June 22, 2015Allamakee County, Clayton County, Fayette County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2015, 7:58 AM CDT for Allamakee County, Clayton County, Fayette County, Iowa. It was in force for 62 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 7:58 AM CDT (12:58 UTC)
Expired
Jun 22, 2015, 9:00 AM CDT
In force
62 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allamakee County, IA, Clayton County, IA, Fayette County, IA

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:14 AM CDTTSTM WND DMG3 S Waukon, IATREES DOWN IN THE WAUKON AREA. LOCATION IN THE WAUKON AREA BASED ON RADAR.
Jun 22, 8:19 AM CDTTSTM WND DMGOelwein, IAMULTIPLE TREES DOWN AROUND OELWEIN ACCORDING TO OELWEIN CITY POLICE. ALSO SOME MINOR STREET FLOODING.
Jun 22, 8:20 AM CDTTSTM WND DMGMaynard, IASUBSTANTIAL DAMAGE TO HOME WITH RESIDENTS TRAPPED INSIDE.
Jun 22, 8:20 AM CDTTSTM WND DMGPostville, IATREES DOWN IN POSTVILLE. TIME ESTIMATED.
Jun 22, 8:23 AM CDTTSTM WND DMG3 S Waukon, IATREES DOWN IN THE WAUKON AREA. LOCATION IN THE WAUKON AREA BASED ON RADAR.
Jun 22, 8:23 AM CDTTSTM WND DMGOelwein, IATREES DOWN
Jun 22, 8:23 AM CDTTSTM WND DMGPostville, IATREES DOWN AND KNOCKED OUT POWER IN POSTVILLE
Jun 22, 8:23 AM CDTTSTM WND DMGPostville, IATREES DOWN AND KNOCKED OUT POWER IN POSTVILLE
Jun 22, 8:23 AM CDTTSTM WND GST 614 W Stanley, IA
Jun 22, 8:50 AM CDTTSTM WND DMGMaynard, IASUBSTANTIAL DAMAGE TO HOME WITH RESIDENTS TRAPPED INSIDE.
Jun 22, 9:07 AM CDTTSTM WND DMGStrawberry Point, IALIMBS AND SMALL TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 6:03 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WUUS53 KARX 221258
SVRARX
IAC005-043-065-221400-
/O.NEW.KARX.SV.W.0016.150622T1258Z-150622T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
758 AM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN NORTHEASTERN IOWA...
  CLAYTON COUNTY IN NORTHEASTERN IOWA...
  SOUTHEASTERN ALLAMAKEE COUNTY IN NORTHEASTERN IOWA...

* UNTIL 900 AM CDT

* AT 758 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LANSING TO NEAR SUMNER...MOVING SOUTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FAYETTE AROUND 815 AM CDT.
  MAYNARD AROUND 820 AM CDT.
  OELWEIN AND HARPERS FERRY AROUND 835 AM CDT.
  STANLEY AROUND 845 AM CDT.
  PRAIRIE DU CHIEN...MARQUETTE AND MCGREGOR AROUND 855 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HARDIN...LUANA...WADENA...WESTGATE AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4264 9208 4308 9208 4308 9161 4350 9122
      4335 9121 4325 9106 4313 9118 4292 9114
      4264 9152
TIME...MOT...LOC 1258Z 328DEG 20KT 4336 9128 4285 9203 

HAIL...<.75IN
WIND...60MPH
 
$$

SHEA
3 follow-up statements
036 
WWUS53 KARX 221310
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
810 AM CDT MON JUN 22 2015

IAC005-043-065-221400-
/O.CON.KARX.SV.W.0016.000000T0000Z-150622T1400Z/
FAYETTE IA-CLAYTON IA-ALLAMAKEE IA-
810 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR FAYETTE...CLAYTON AND SOUTHEASTERN ALLAMAKEE COUNTIES...

AT 810 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARPERS FERRY TO NEAR MAYNARD...MOVING SOUTHEAST
AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  ARLINGTON AROUND 815 AM CDT.
  PRAIRIE DU CHIEN...STANLEY AND MARQUETTE AROUND 820 AM CDT.
  MCGREGOR AROUND 825 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HARDIN...LUANA...WADENA...WESTGATE AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4291 9208 4290 9183 4308 9161 4350 9122
      4335 9121 4325 9106 4313 9118 4292 9114
      4264 9152 4264 9207
TIME...MOT...LOC 1310Z 324DEG 46KT 4324 9116 4273 9191 

HAIL...<.75IN
WIND...60MPH
 
$$

SHEA
453 
WWUS53 KARX 221333
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 AM CDT MON JUN 22 2015

IAC005-043-065-221400-
/O.CON.KARX.SV.W.0016.000000T0000Z-150622T1400Z/
FAYETTE IA-CLAYTON IA-ALLAMAKEE IA-
833 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHEASTERN FAYETTE...CLAYTON AND EASTERN ALLAMAKEE COUNTIES...

AT 832 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARPERS FERRY TO STANLEY...MOVING SOUTHEAST AT 25
MPH. TREES WERE BLOWN DOWN IN WAUKON AND OELWEIN IOWA.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN FAYETTE...CLAYTON AND EASTERN ALLAMAKEE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...LUANA...WADENA...WATERVILLE...ST.
OLAF AND CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM LARGER TREES OR POWER LINES.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH 
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4275 9188 4287 9168 4303 9150 4350 9122
      4335 9121 4325 9106 4313 9118 4292 9114
      4264 9152 4264 9207
TIME...MOT...LOC 1332Z 328DEG 20KT 4314 9107 4263 9182 

HAIL...<.75IN
WIND...60MPH
 
$$

SHEA
790 
WWUS53 KARX 221350
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
850 AM CDT MON JUN 22 2015

IAC005-065-221359-
/O.CAN.KARX.SV.W.0016.000000T0000Z-150622T1400Z/
FAYETTE IA-ALLAMAKEE IA-
850 AM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
EASTERN ALLAMAKEE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4282 9149 4304 9118 4299 9116 4298 9116
      4297 9115 4292 9114 4264 9152 4264 9160
TIME...MOT...LOC 1349Z 328DEG 20KT 4314 9107 4263 9182 

$$

IAC043-221400-
/O.CON.KARX.SV.W.0016.000000T0000Z-150622T1400Z/
CLAYTON IA-
850 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR CENTRAL CLAYTON COUNTY...

THE WARNINGS FOR SOUTHEAST CLAYTON COUNTY CONTINUES AS STRONG WINDS PUSH 
THROUGH FROM STORMS.
 
HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELKADER...STRAWBERRY POINT...MCGREGOR...GARNAVILLO...MARQUETTE...
CLAYTON...LITTLEPORT...MEDERVILLE...PIKES PEAK STATE PARK...
COMMUNIA...MOTOR...OSBORNE...CLAYTON CENTER...HIGHWAY 13 AND COUNTY C
24...J WOOD CAMPGROUND...THE MISSISSIPPI RIVER NEAR GUTTENBERG AND
THE MISSISSIPPI RIVER NEAR PRAIRIE DU CHIEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4282 9149 4304 9118 4299 9116 4298 9116
      4297 9115 4292 9114 4264 9152 4264 9160
TIME...MOT...LOC 1349Z 328DEG 20KT 4314 9107 4263 9182 

HAIL...<.75IN
WIND...60MPH
 
$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:40 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 22, 6:40 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
640 AM CDT MON JUN 22 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 259 AM CDT MON JUN 22 2015

ALL EYES AGAIN ON THE CONVECTION EXPECTED TO IMPACT THE AREA
TODAY. A COUPLE OF AREAS TO WATCH. FIRST AREA OF THUNDERSTORMS
ALONG AN EAST-WEST LINE ACROSS NORTHERN IA ON THE NOSE OF THE BEST
WARM/MOIST ADVECTION. THIS LINE DRIFTING SLOWLY NORTHWARD AS IT IS
ANCHORED TO A WARM FRONT/TROUGH. ANTICIPATE THIS DRIFTING INTO THE
NORTHEAST IA BEFORE AROUND SUNRISE...AND INTO SOUTHEAST MN AROUND
12Z. MODELS FORECAST INCREASING ELEVATED INSTABILITY TO GO ALONG
WITH THE HIGH BULK SHEAR OVER 60KTS...SO SOME OF THESE STORMS COULD
INTENSIFY AND PRODUCE LARGE HAIL AND DAMAGING WINDS. MEANWHILE TO
OUR WEST...SEVERAL CLUSTERS OF STORMS WERE ONGOING ACROSS EASTERN
SD AND WESTERN MN. THESE STORMS WERE PRODUCING HAIL AND DAMAGING
WINDS AND WERE RACING EASTWARD TOWARD THE REGION. THESE STORMS
ARE DRIVEN BY A POTENT SHORT WAVE...WITH A PIECE MOVING THROUGH
ND AND A STRONGER PIECE DROPPING IN FROM SASKATCHEWAN. THESE
STORMS ARE ON TARGET TO MOVE INTO THE AREA BY MID-MORNING. GIVEN
THAT THIS IS TYPICALLY A DIURNAL LULL TIME FOR STRONG STORMS...IT
IS EXPECTED THAT THEY WILL BE WEAKENING TO SOME DEGREE. BUT GIVEN
THE STRONG DYNAMICS IT IS POSSIBLE THAT THEY WILL CONTINUE TO
REMAIN STRONG OR SEVERE AS THEY MOVE THROUGH. CURRENTLY...SPC HAS
A SEVERE THUNDERSTORM WATCH FOR ALL OF SOUTHERN MN UNTIL 9 AM...
EXCEPT FOR OUR 7 COUNTIES. IF STORMS CONTINUE TO BE STRONG...OUR
COUNTIES COULD BE ADDED.

IT IS EXPECTED THAT THE BULK OF THE STORMS WILL BE MOVING QUICKLY
THROUGH THE AREA DURING THE MORNING...AND DEPARTING BY EARLY
AFTERNOON. BUT JUST AS WE REACH THE MAXIMUM HEATING TIME OF DAY...
THE TRAILING COLD FRONT OF THE MAIN SYSTEM WILL BE MOVING THROUGH
FOR THE AFTERNOON HOURS. NEARLY ALL OF THE MODELS SUGGEST NEW
CONVECTION WILL FIRE ALONG THE FRONT...BUT JUST HOW MUCH WILL BE
THE BIG QUESTION. WILL WE HAVE TIME TO RECOVER FROM THE MORNING
ACTIVITY WITH ENOUGH INSTABILITY? THE HIGHEST LIKELIHOOD FOR THIS
WILL BE OVER THE FAR SOUTHEAST AND EAST COUNTIES OF OUR SERVICE
AREA DURING THE AFTERNOON AND EARLY EVENING. BUT THERE MAY NOT BE
ENOUGH TIME AND/OR SUPPORT FOR THESE TO BECOME SEVERE AGAIN. THIS
WILL NEED TO BE MONITORED THROUGH THE DAY AS THE SITUATION EVOLVES
BEHIND THE INITIAL CONVECTION. GIVEN THE AMOUNT OF SHEAR...ANY
STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE.
BEHIND THE FRONT...BRISK NORTHWEST WINDS WILL QUICKLY DROP
TEMPERATURES AND HUMIDITY...WITH CLEARING SKIES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 259 AM CDT MON JUN 22 2015

HIGH PRESSURE WILL PROVIDE A DRY DAY ON TUESDAY. BUT THE NORTHWEST
FLOW REGIME WILL KEEP THE PARADE OF SYSTEMS COMING. THE FRONTAL
BOUNDARY WHICH WILL BE LINGERING TO OUR SOUTH WILL BEGIN MOVING
BACK NORTH AGAIN BY WEDNESDAY...AND AS WEAK SHORT WAVES MOVE
THROUGH THE FLOW THEY WILL HELP TO TRIGGER CONVECTIVE ACTIVITY AS
THE MOIST AND UNSTABLE AIR MOVES UP AND OVER THE BOUNDARY. THIS
COULD BRING SOME RAIN TO THE SOUTHERN PORTION OF THE FORECAST
AREA AS EARLY AS TUESDAY NIGHT...WITH THE REMAINDER OF THE REGION
HAVING RAIN CHANCES WEDNESDAY THROUGH THURSDAY. STORMS WEDNESDAY
AFTERNOON AND EVENING COULD BE ON THE STRONG SIDE...SO WILL HAVE
TO MONITOR FOR SEVERE POTENTIAL. BEYOND THURSDAY...CONFIDENCE IN
THE FORECAST IS LOWERING AS THE UPPER LEVEL PATTERN BEGINS TO
SHIFT TO MORE OF A NORTHWEST FLOW. THE MAIN POLAR VORTEX SHIFTS
SOUTHWARD INTO HUDSON BAY BY THE END OF THE WEEK...WITH MORE OF A
FLOW OF COOLER AIR INTO THE REGION EXPECTED. BUT THE VARIOUS MEDIUM
RANGE MODELS DIFFER AS TO THE DEGREE OF COLD INTRUSION. THE
UNFORTUNATE SIDE EFFECT OF THIS COOLER AIR /BESIDES THE BELOW
NORMAL TEMPERATURES/ IS THAT STEEP LAPSE RATES AND STRONG SUNSHINE
POINT TO THE POSSIBILITY OF DIURNALLY DRIVEN SHOWER ACTIVITY. THUS
HAVE OPTED TO KEEP LOW CHANCES FOR RAIN IN THE FORECAST FOR MUCH
OF THE EXTENDED PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 640 AM CDT MON JUN 22 2015

MAIN TAF CONCERNS IS COMPLEX OF SHOWERS AND THUNDERSTORMS TO MOVE
INTO THE RST/LSE TAF SITES THIS MORNING. COMPLEX OF SHOWERS AND
THUNDERSTORMS OVER CENTRAL SOUTHERN MINNESOTA WILL QUICKLY MOVE
EAST ACROSS THE TAF SITES THIS MORNING. WITH THE SHOWERS AND
THUNDERSTORMS EXPECT MVFR AND POTENTIAL IFR TO LIFR CONDITIONS AT
BOTH RST/LSE TAF SITES. THE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO GUSTS UP TO 35 TO 45 KNOTS AT THE TAF SITES. BEHIND THE
BACK EDGE OF THE LINE OF SHOWERS AND THUNDERSTORMS...A TIGHT
PRESSURE GRADIENT IS PRODUCING WIND GUST OF 40 TO 45 KNOTS OVER
SOUTHWEST MINNESOTA. THERE IS POTENTIAL WIND GUSTS OF 35 TO 40
KNOTS WILL CONTINUE TO AROUND 16Z. HAVE EXTENDED THE TEMPO GROUP TO
16Z TO ACCOUNT FOR THESE POTENTIAL WIND GUST BEHIND THE LINE OF
SHOWERS/THUNDERSTORMS. WINDS MIXING DOWN ALOFT ARE EXPECTED TO PRODUCE
25 TO 30 KNOT WIND GUST BEHIND COLD FRONT AFTER 19Z TODAY AND
CONTINUE INTO THE EARLY EVENING HOURS AT BOTH RST/LSE TAF SITES.
HIGH PRESSURE BUILDS INTO WESTERN MINNESOTA BY 06Z TUESDAY AND
PROVIDE VFR CONDITIONS AT BOTH RST/LSE TAF SITES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...MW
LONG TERM...MW
AVIATION...DTJ
Hazardous weather outlook, Jun 22, 4:20 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
420 AM CDT MON JUN 22 2015

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-231030-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
420 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS MORNING. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...
AND HEAVY DOWNPOURS. STORMS WILL MOVE EAST OF THE AREA BY MID-
DAY...BUT AS THE MAIN COLD FRONT MOVES IN THIS AFTERNOON THERE IS
THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE NEW STORMS...WHICH
SHOULD MAINLY AFFECT AREAS EAST OF A LINE FROM NEILLSVILLE AND
BLACK RIVER FALLS WISCONSIN...DOWN TO OELWEIN IOWA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

STORMS WILL BE POSSIBLE FROM TIME TO TIME FROM TUESDAY NIGHT ALL
THE WAY THROUGH SUNDAY. AT THIS TIME...IT APPEARS THERE IS A
CHANCE FOR SOME OF THE STORMS TO BE STRONG OR SEVERE OVER
NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON WEDNESDAY. OTHERWISE...
ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY THROUGH THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND AGAIN THIS
AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MW

In the hours before

Local storm report, Jun 22, 7:28 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
728 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     HAIL             PRAIRIE DU CHIEN        43.04N 91.14W
06/22/2015  E0.75 INCH       CRAWFORD           WI   PUBLIC

            PUBLIC REPORTED DIME SIZE HAIL IN THE CITY OF PRAIRIE DU
            CHIEN VIA BROADCAST MEDIA

&&

DTJ
Local storm report, Jun 22, 7:38 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
738 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     HAIL             1 N PRAIRIE DU CHIEN    43.06N 91.14W
06/22/2015  E1.00 INCH       CRAWFORD           WI   PUBLIC

            MULTIPLE REPORTS OF QUARTER SIZE HAIL ON THE NORTH SIDE
            OF PRAIRIE DU CHIEN.

&&

DTJ
Local storm report, Jun 22, 7:51 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
751 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND DMG     MARBLE ROCK             42.96N 92.87W
06/22/2015                   FLOYD              IA   FIRE DEPT/RESCUE

            FIRE DEPARTMENT RESCUE SQUAD REPORTED A WIND GUST OF 65
            MILES PER HOUR...TREES AND POWER LINE DOWN IN TOWN

&&

DTJ
Special weather statement, Jun 22, 7:55 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 AM CDT MON JUN 22 2015

IAZ029-030-WIZ061-221415-
FAYETTE-CLAYTON-GRANT-
755 AM CDT MON JUN 22 2015

...A STRONG TO SEVERE THUNDERSTORM WILL AFFECT FAYETTE...CLAYTON AND
GRANT COUNTIES...

CLUSTERS OF STORMS WERE ROLLING ACROSS NORTHEAST IOWA THIS MORNING...AND WILL
PUSH INTO SOUTHWEST WISCONSIN EARLY THIS MORNING. WHILE STORMS ARE NOT OVERLY
STRONG...WIND GUSTS COULD STILL HIT 60 MPH AT TIMES SO ADDITIONAL WARNINGS ARE
POSSIBLE.

IN ADDITION...HEAVY RAINS ARE EXPECTED THAT COULD LEAD TO SHORT TIME FLOODING.

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9208
      4308 9208 4308 9118 4299 9116 4299 9106
      4306 9094 4308 9085 4312 9074 4317 9069
      4321 9055 4320 9043 4251 9043 4251 9064
TIME...MOT...LOC 1253Z 233DEG 29KT 4291 9197

SHEA
Local storm report, Jun 22, 7:56 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
756 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     FLASH FLOOD      CRESCO                  43.37N 92.12W
06/22/2015                   HOWARD             IA   LAW ENFORCEMENT

            STREET FLOODING IN CRESCO. SOME STREETS BEING CLOSED OFF.

&&

DTJ
Local storm report, Jun 22, 7:58 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
758 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      1 ENE AUSTIN            43.68N 92.96W
06/22/2015                   MOWER              MN   LAW ENFORCEMENT

            I90 CLOSED DUE TO FLASH FLOODING AT
            11TH...FRONTAGE ROAD

&&

RLB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:04 AM CDTSpecial Weather StatementARXChickasaw, Floyd, Howard, Mitchell, Winneshiek56 min
Jun 22, 6:33 AM CDTSevere Thunderstorm WarningARXMitchell42 min
Jun 22, 6:46 AM CDTSevere Thunderstorm WarningARXHoward, Winneshiek59 min
Jun 22, 6:54 AM CDTSevere Thunderstorm WarningARXClayton66 min
Jun 22, 6:55 AM CDTFlash Flood WarningARXHoward, Mitchell4 hr
Jun 22, 7:55 AM CDTSpecial Weather StatementARXClayton, Fayette80 min
Jun 22, 7:58 AM CDTWind AdvisoryARXChickasaw, Floyd, Howard, Mitchell3 hr
Jun 22, 8:15 AM CDTFlash Flood WarningARXAllamakee, Clayton, Winneshiek3 hr
Jun 22, 8:40 AM CDTSevere Thunderstorm WarningARXClayton50 min
Jun 22, 9:26 AM CDTRiver Flood WarningARXFloyd67 hr
Jun 22, 11:25 AM CDTAreal Flood AdvisoryARXAllamakee, Winneshiek3 hr
Jun 22, 1:57 PM CDTRiver Flood WarningARXAllamakee54 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.